# SDR SWAA2014091632021

- Difficulty date: September 13, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 10,539 hours, 6,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMER EXIT LOWER LIGHT LENS CAP MISSING.  INSTALLED LENS IAW MM.
